# SDR R61A202507100031

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 43,376 hours, 33,217 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P63
- Part serial: LMDAE508
- Condition: Failed
- Location: Zone 400
- Part time: 20,076 hours, 13,157 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE 2 SHUTDOWN IN FLIGHT, AUTO RESTART SUCCESSFUL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED E2 FADEC.
